# SDR 96FDEA01238

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-221
- Aircraft serial: 343
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

STA KHH LOST GREEN HYD SYS DURING DESCENT PERFOMED ECAM ITEMS.  WHEN A/C ARRIVED CK'D GREEN RSVR QTY AND FOUND LOWER THAN HAT ARC.  T/S FOUND HYD FLUID LEAKING FROM LT INSIDE WING SPAR BETWEEN PYLON AND 1ST FLAP TRACK IT IS A RIDGID LINE FOR AILERON DROOP RUBBING AND HAD A CUT HYD TUBE FABRICATED BY CAL PER MM 20-23-11 NEW TUBE INSTALLED AND LEAK CHECKED GOOD.
